# SDR DHL2004806002

- Difficulty date: August 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BELL FIRE DETECTOR CODE AD13477 B ILLUMINATED.  TRANSFERRED TO DMI 17690 IAW MEL 26-10-1-A-1 CAT-C.  PLACARDS INSTALLED, SYS OK LIGHT ILLUMINATED.
